# SDR IXXA202509198054

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N617AZ
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 89,742 hours, 13,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: 1001
- Part serial: NSN
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE BREATHING EQUIPMENT SEALS ARE NOT ATTACHED. REINSTALLED EXISTING SERVICEABLE PORTABLE BREATHING EQUIPMENT WITH NEW SECURITY SEAL IN ACCORDANCE WITH ATI GENERAL MAINTENANCE MANUAL 9.10.
